Jump to content
Sign in to follow this  
Joe

Shocking. Propecia.

Recommended Posts

As you may have seen on other threads etc i am consdering taking proscar (containing the same drug as propecia), hopefully through specs' GP. i was just searching the internet and i have found a website that has perhaps made me think again, and worried me intensely, http://www.propeciasideeffects.com/index.htm if you visit that, the section which is most useful is "my story". The makers of the drug say only a small percentage will have such devastating side effects and this will disappear, however there is a whole load of people who have taken the drug and wish they hadnt as sexually they are destroyed. Maybe this is exagerated, i really don't know, but if you can have a read, and specs if you could please reply. Thanks guys in advance, i really don't know what to do, this drug was my last hope, but what if it is as bad as this website says... Joe

Share this post


Link to post
Share on other sites

This is a small minority of people and on the whole propecia is benefical for the vast majority with little if any side effects.

 

For example penicillin is administered to people but there are some people who are unable to take it due to side effects.

 

There are millions and millions of propecia users who benefit from taking the drug - me for one. I've been on it 6 yrs with no side effects what so ever like many others.

 

You have two options. You can lose your hair or use medications like Propecia and Minox to hold on to it.

Transplants are an option, but if you lose 75% of your hair a transplant won't do you much good.

 

So let's see. What do these forums do? They discourage hair loss sufferers from using Propecia because everyone that's ever experienced a side effect comes here to complain about Propecia.

 

During drug trials 1% to 2% of placebo users report side effects on nearly every drug even though they are only getting a placebo.

 

The people who have experienced success with Propecia don't post here on average.

They don't come to threads like these to say: "Hey! Guess what. I've been on Propecia . It's maintained all of my hair and I've never had a side effect!"

 

Can you get a side effects? yes. Only a small % of propecia users get side effects, but it seems every single one of them ends up on a forum.

 

I am getting kind of frustrated with all of these negative posts about Propecia.

Allow me to counter them. I've been on Propecia for well over 6 years, never had a single side effect, and it's stopped my hair loss.

I sure wish I would have started it when it first came out. Instead I read all of these scary posts about Propecia and I was too scared to try it for years.

 

My gp has also been on it several years and has had two kids whilst taking it - so all i can do is give you the information i have and ultimately it is your choice.

 

I can see why this concerns you and anyone else contemplating taking propecia but i think all you can do is ask people who are on it and research and establish for yourself what the general opinion is.

 

regards

specs :D

Share this post


Link to post
Share on other sites

hey Joe I checked out that Link you sent...........It does seem quite frightening.

 

I have just started Proscar/propecia and I am very worried also after reading that .

 

But I am going to try the stuff for a month aleast b4 making any judgements........

Share this post


Link to post
Share on other sites

Ok sam, best of luck to you mate, im sure you will be fine, specs and his GP as examples have had no problems whilst on it. report back matey with what you find while using the treatment. Joe

Share this post


Link to post
Share on other sites

Hi Joe

 

On this forum, as on the other main hair loss forums, the people that actually take Propecia are the ones who do not have a problem with side effects.

 

The people who comment, and publish scare stories, on the side effects, are the ones who are not actually using Propecia.

 

Here are some links to studies about the saftey of Propecia

 

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss1.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss2.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss3.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss4.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss5.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss7.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss8.htm

 

http://www.stophairlossnow.co.uk/Hair_Loss.../hair_loss9.htm

 

These studies are not from the makers of Propecia.

 

 

Bill

Share this post


Link to post
Share on other sites

I've only just started to take Proscar as well so it's to early for me to judge, but nothing to report so far. I'm not worried about his story and I'm remaining positive in believing that I won't incur any side-effects.

 

I will be strictly keeping to the 1mg dosage (even though its difficult to cut that way) as it's obviously quite a powerful drug.

Share this post


Link to post
Share on other sites

After reading the bodybuilding website you posted specs I am still rather worried, although quite sure I still wish to take the drug. The reason is if this drug reduces significantly that hormone it will affect anyone’s libido etc, and performance in the gym which is critical for me as I wish to bulk out at Uni. Will it not affect me too bad because I am losing my hair? Do us balding people have way too much DHT and this drug only caps the amount to a normal level in most cases? (Obviously not in all cases due to the horror stories out there). I really hope my libido does not decrease too much and it doesn’t limit me in the gym, I mean what do you think? Another question, my temples have virtually disappeared, when I turn 18 if I get straight on the proscar will I be able to maintain even a small amount if I have any left by then? Bearing in mind I will be using minoxidil on them still. Joe SORRY I MEANT THIS TO GO IN ANOTHER THREAD, ITS IN THE ONE ON DHT AND ITS IMPORTANCE.

Share this post


Link to post
Share on other sites

Joe - you will have to start it and see as everyone responds generally to propecia well and it generally maintains - you may have lost the battle with those temples but you hopefully will win the war with regards to what you've got. :D

 

When i was 17/18 my libido was off the charts like i'm sure yours is now so you will know if propecia has had an effect on it - if it does - IF - then all you need do is stop the drug and you will be no worse off than when you started.

 

I've been on it a long time and i'm a regular gym user and it has not hindered me in any way!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...